IEEE - Institute of Electrical and Electronics Engineers, Inc. - Pure Topological Mapping in Mobile Robotics

Author(s): D Marinakis ; G Dudek
Sponsor(s): IEEE Robotics and Automation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2010
Volume: 26
Page Count: 14
Page(s): 1,051 - 1,064
ISSN (Paper): 1552-3098
ISSN (Online): 1941-0468
DOI: 10.1109/TRO.2010.2081410
Regular:

In this paper, we investigate a pure form of the topological mapping problem in mobile robotics. We consider the mapping ability of a robot navigating a graph-like world in which it is able to... View More

Advertisement